# SDR SWIA201642193

- Difficulty date: May 11, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 19,580 hours, 16,260 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER 25 BETWEEN APPROXIMATELY BS 319 AND 333 HAS CORROSION.  STRINGER REPLACED IAW SRM.
